I accidentally took an extra minocycline 100mg capsule I usu

Patient

Q: I accidentally took an extra minocycline 100mg capsule. I usually take one in the morning and one at night, but I forgot that I had already taken my nightly dose when I took another one. Do I need to consult poison control or my physician for this, or will I be okay? This happened about 40 minutes ago and so far I feel no side effects.

Symptoms:  None
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm a 19 year old male in good physical shape. I have never really had any medical problems in the past and rarely vi...

Q: Blood in stool. How do I tell if its a hemorrhoid or a result of my gastritis getting worse.

Q: I have been HIV for a year and half. I started Striblid 6 months ago. First time i ever took medicine for the vir...

Q: Around 3 months ago I went to the doctors with testicle/groin/kidney pain and was told it seemed it was kidney stones...

Q: Are the chances of getting a hernia increased if the person regularly engages in physical exercise such as weightlift...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews